MathSciNet Relay Station
MathSciNet bibliographic data
MR2328923 53C12 (53C42 53C50)
Barbot, Thierry; Béguin, François; Zeghib, Abdelghani Constant mean curvature foliations of globally hyperbolic spacetimes locally modelled on ${\rm AdS}_3$. Geom. Dedicata 126 (2007), 71–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement